# SDR DALA2024032603805

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,184 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 43ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 AISLE EMERGENCY LIGHT MISSING @ SEAT 43AB. CORRECTIVE ACTION: ACCOMPLISH ER/ A 600000-14TR (5851444)
